# SDR Z1RA7610381211201

- Difficulty date: December 11, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 1,559 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Debonded
- Location: Tail Rotor
- Part time: 1,559 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL 25 HOUR TAIL ROTOR BLADE INSPECTION, OUTBOARD BLADE WAS NOTED TO BE DEBONDED FROM TAIL ROTOR PITCH HORN.
